MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. CATALYS; OPHTHALMIC FEMTOSECOND LASER

JOHNSON & JOHNSON SURGICAL VISION, INC. CATALYS; OPHTHALMIC FEMTOSECOND LASER
Model Number 0160-6020
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed during the reporting period and no product deficiency was identified.A review of the records related to the device that included labeling, manuals, trending, and risk documentation reviews was performed.A review of the device history record (dhr) showed that the system and its components met all specifications prior to being released.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
This summary report is for 1 malfunction event.The event was related to suction loss during laser fire.There was no patient injury reported associated to the event.

Brand Name
CATALYS
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14251907
Report Number3012236936-2022-01173
Device Sequence Number11837964
Product Code OOE
UDI-Device Identifier05050474617186
UDI-Public(01)05050474617186
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K172002
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0160-6020
Device Catalogue Number0160-6020
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown